# SDR 04FDEA001104

- Difficulty date: April 26, 2004
- Submitted: April 28, 2004
- Operation: Air carrier
- Aircraft: N315FE
- Make and model: Doug DC-10-30
- Aircraft serial: 48313
- Aircraft time: 41,666 hours, 12,418 cycles
- Engine: Ge CF650*
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Support
- Condition: Broken
- Location: Fire Loop
- Part time: 35,836 hours, 11,475 cycles
- Stage of operation: CL
- How discovered: B
- Nature of condition: J
- Precautionary procedure: J, A

## Discrepancy

ON TAKEOFF AT 1200 FT AGL THE EGT ON NR 1 ENG WENT TO 960 DEGREES INDICATED VERY RAPIDLY.  TOOK 4  THROTTLE WIDTHS TO BRING THE EGT BACK INTO PARAMETERS AND ENG RUNNING SMOOTLY.  DUMPED APPROX 20K LBS OF FUEL.  INITIAL VISUAL INSPECTION REVEALED SEVERAL BROKEN PNEU DUCT SUPPORT STRUTS, MANY BROKEN CLAMPS, RUPTURED HIGH PRESSURE TURBINE COOLING DUCT AT 12 O'CLOCK POS BROKEN FIRE LOOP SUPPORT TUBE ETC AND METAL IN TAILPIPE.  INTERROGATED NR 1 EGT INDICATOR, DATA SHOWED 975 DEG FOR 10 SEC.
